# SDR AALA202312301426

- Difficulty date: December 30, 2023
- Submitted: December 30, 2023
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A320*
- Aircraft serial: 7407
- Aircraft time: 21,503 hours, 8,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EMERGENCY CYLINDER BOTTLE AT 1375PSI. MAINTENANCE SERVICED R1 DOOR EMERGENCY CYLINDER TO 1610 PSI IAW AMM 52-10-00.
